# SDR DL777050461

- Difficulty date: August 17, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 26,354 hours, 4,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SEATS 30 DEF TO 41 DEF EMERGENCY LIGHTS INOP.  REPLACED FUSE IN POWER SUPPLY.
